# SDR DALA2017080306022

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 540, FRAME DENTED BETWEEN STRINGERS 24L AND 25L.  REMOVED DAMAGE IAW SRM 53-00-07.  REPAIRED THE FRAME IAW PRI ER/A 559857-14, AND ER/A 559857-14, REVISION 0 AND 1.
